# SDR 901012008

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: General aviation
- Aircraft: N901CH
- Make and model: Skrsky S58T
- Aircraft serial: 581464
- Aircraft time: 15,313 hours, 10,000 cycles
- Engine: Pwa PT6T6
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: S16206327957
- Condition: Departed
- Location: Main
- Part time: 15,313 hours, 10,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING POSTFLIGHT INSP, AFTER LANDING, MAINT DISCOVERED CABIN DOOR WAS MISSING. INSP OF AC FOUND NO DAMAGE OR MISSING COMPONENTS OTHER THAN DOOR. REPLACEMENT DOOR WAS INSTALLED AND OPS CHECKED WITH NO DISCREPANCIES NOTED TO AIRFRAME, DOOR MOUNTING, STRUCTURE AND DOOR OPERATION.  AC WAS RETURNED TO SERVICE.
